Solutions for nonlinear variational inequalities with a nonsmooth potential

Papageorgiou, Nikolaos S., Filippakis, Michael E. . Abstract and Applied Analysis 2004. 2004 (8) :635-649

Locate this article in:

Bibtex

@article{CIS-318618,
  Author = {Papageorgiou, Nikolaos S. and Filippakis, Michael E.},
  Title = {Solutions for nonlinear variational inequalities with a nonsmooth potential},
  Journal = {Abstract and Applied Analysis},
  Volume = {2004},
  Number = {8},
  Year = {2004},
  Pages = {635--649},
  Keywords = {}
}

Similar articles